Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Got sunburn with blisters on shoulders, back and stomach. Have shooting pain through body and feels cold. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Been in italy, got bad sunburn with blisters on shoulders back and stomach, feeling shooting pains through body, feeling cold, have used sun cream and after sun to no effect
Posted Tue, 23 Jul 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 30 minutes later
Thanks for writing to us.
To treat these symptoms of sun burn, you may follow these suggestions
1) maintain adequate hydration in body. For the same keep on sipping water, juice, coconut water, buttermilk etc throughout the day
2) do cold water compresses over affected area and apply steroid like mometasone cream mixed in calamine lotion over affected areas.
3) wear loose well ventilated cotton clothes.
4) take rest in cool environment
5) if having severe pain, you might require oral analgesic like ibuprofen or paracetamol etc. Similarly in severe cases of sun burn for faster resolution of lesions a course of oral steroid is advised. As both of these are prescription drugs, you may need to consult a doctor nearby.
6) avoid sun exposure completely till lesions subside and use a good sunscree with SPF more than 50 when going out in sun.

Hope that answered your query.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor